Discussions By Condition: Male sexual conditions

Testicular Torsion or not?

Posted In: Male sexual conditions 3 Replies
  • Posted By: Anonymous
  • April 23, 2006
  • 09:10 PM

I'm 16 years old, and recently got a girlfriend. We were at the movies the other day, and we were kissing, and I had an erection. After the movie, my testicles were in terrible pain, I was feeling nauseous, and at one point almost passed out. This also happened a week later, at another movie. On both occassions I recovered the day after and everything was back to normal. I think it is possible that due to the erection, my testicles may have been tightly squeezed against the theater chair, giving me what most of us would see as a normal reaction to getting hit hard in the balls. But from what i've read online, i'm also worried this may be testicular torsion, which lowers sperm count. I'll have a doctor look at it if necessary, but needless to say, i'd rather not. I didn't notice any swelling in either of the testicles on both events, but they did hurt terribly when I tried to touch them. Any ideas?

Reply Flag this Discussion

3 Replies:

  • My friend, apparently your girlfriend has gotten you way too aroused. The condition is called "blue balls" and is simply your body trying to explode over all the work-up. You may need to simply release it. May need to limit the heavy make-out sessions!
    Anonymous 42,789 Replies Flag this Response
  • not sure who u r , legalnurse, but thinking up some dumb reply as that is just crazy... look "16yr old kid", yes it does sound exactly like testicular_torsion to me, which i had myself all through life from the 4th grade until i was 35 yrs (which is the present), and due to stupid answers like "legalnurse's" and other ppl not informed, i assumed it was normal, the pain and all. since i only had the pain maybe 3-4 times in a 2 month period, i learned to accept it as normal. and now i only have 1 testicle thinks to know-it alls teling me its ok. so PLEASE go see a doctor and let him make the call, btw- u need a uroligist, general practitioners dont seem to have the scoop either.
    Anonymous 42,789 Replies
    • November 27, 2006
    • 02:09 AM
    • 0
    Flag this Response
  • i think you're an idiot and legalnurse is right... but hey we're tryin to help u, and you can either take our advice or u can ignore people helping u
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?